# SDR USAAD00111

- Difficulty date: July 10, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N920VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48140
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 14597060
- Condition: Discharged
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE CEILING EMERGENCY LIGHTS IN THE FORWARD ENTRY AND 1ST CLASS PASSENGER SECTION AREA WERE INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERIES.  (M)
